HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Crosstalk Analysis of Heterogeneous Multicore Fibers Using Coupled-Mode Theory

Files in This Item:
08026022.pdf802.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/67505

Title: Crosstalk Analysis of Heterogeneous Multicore Fibers Using Coupled-Mode Theory
Authors: Fujisawa, Takeshi Browse this author
Amma, Yoshimichi Browse this author
Sasaki, Yusuke Browse this author
Matsuo, Shoichiro Browse this author
Aikawa, Kazuhiko Browse this author
Saitoh, Kunimasa Browse this author →KAKEN DB
Koshiba, Masanori Browse this author →KAKEN DB
Keywords: Heterogeneous multicore fiber
coupled-mode theory
intercore crosstalk
Issue Date: Oct-2017
Publisher: IEEE (Institute of Electrical and Electronics Engineers)
Journal Title: IEEE photonics journal
Volume: 9
Issue: 5
Start Page: 7204108
Publisher DOI: 10.1109/JPHOT.2017.2749439
Abstract: Intercore crosstalk of heterogeneous multicore fiber is investigated based on coupled-mode theory. Random twisting model is used for estimating the crosstalk. The crosstalk of two kinds of fibers: triangular lattice 30-core fiber with four kinds of cores and square lattice 32-core fiber with two kinds of cores is investigated both theoretically and experimentally. Unlike previous study, measured crosstalk for all the combinations of cores for both fibers is in good agreement with calculated values with single correlation length, showing the validity of the theoretical model used here.
Rights: © 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article
URI: http://hdl.handle.net/2115/67505
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 藤澤 剛

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University